MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 60ML ENFIT SYRINGE, STERILE

MEDLINE INDUSTRIES, LP; 60ML ENFIT SYRINGE, STERILE
Model Number NON66160H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plunger of the syringe was difficult to pull back.
 
Additional Manufacturer Narrative
It was reported that the plunger of the syringe was difficult to pull back.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problems/issues.A sample was returned for evaluation.Functional testing was performed by pulling the plunger of the returned sample back and comparing use to the same device from a different lot pulled from stock.The plunger of the returned sample was confirmed to be difficult to pull back when compared to the stock sample.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
60ML ENFIT SYRINGE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18918043
Report Number1417592-2024-00280
Device Sequence Number6971475
Product Code PNR
UDI-Device Identifier10888277727304
UDI-Public10888277727304
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNON66160H
Device Lot Number89722110001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown